<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Original Articles">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-dynamical-systems-and-geometric-theories</journal-id>
      <journal-title-group>
        <journal-title>Journal of Dynamical Systems and Geometric Theories</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0057</issn>
      <issn publication-format="print">1726-037X</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.1080/1726037X.2006.10698500</article-id>
      <title-group>
        <article-title>Complex Topological Invariants of Three-Hyperbolic Manifolds</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Abdalla</surname>
            <given-names>M.C.B.</given-names>
          </name>
          <aff>Instituto De Física Teórica, Universidade Estadual Paulista, Rua Pamplona 145, 01405-900 – São Paulo, SP, Brazil</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Bytsenko</surname>
            <given-names>A.A.</given-names>
          </name>
          <aff>Departamento De Física, Universidade Estadual De Londrina, Caixa Postal 6001, Londrina-Paraná, Brazil</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Guimarães</surname>
            <given-names>M.E.X.</given-names>
          </name>
          <aff>Departamento De Matemática, Universidade De Brasília, 70910-900 , Brasília DF, Brazil</aff>
        </contrib>
      </contrib-group>
      <volume>4</volume>
      <issue>1</issue>
      <fpage>1</fpage>
      <lpage>27</lpage>
      <pub-date date-type="pub">
        <day>03</day>
        <month>06</month>
        <year>2013</year>
      </pub-date>
      <abstract>
        <p>We derive invariants associated with compact real three-dimensional hyperbolic manifolds which can be combined to form a component of Thurston complex invariant. Explicit formulas for the Chern-Simons invariant of irreducible U(n)–flat connections on hyperbolic fibered manifolds are obtained. We discuss supersymmetry surviving for supergravity solutions involving real hyperbolic factors, and briefly review the determinant line bundle with its connection to the eta invariant, the global anomaly formula, and the vanishing theorems for type (0, q) cohomology of locally symmetric spaces.</p>
      </abstract>
      <kwd-group>
        <kwd>Complex topological invariant</kwd>
        <kwd>Hyperbolic manifolds</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
